The Annals of Mathematical Statistics

Variance Components in the Unbalanced 2-Way Nested Classification

S. R. Searle

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 32, Number 4 (1961), 1161-1166.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704854

Digital Object Identifier
doi:10.1214/aoms/1177704854

Mathematical Reviews number (MathSciNet)
MR133930

Zentralblatt MATH identifier
0208.20502

JSTOR
links.jstor.org

Citation

Searle, S. R. Variance Components in the Unbalanced 2-Way Nested Classification. Ann. Math. Statist. 32 (1961), no. 4, 1161--1166. doi:10.1214/aoms/1177704854. http://projecteuclid.org/euclid.aoms/1177704854.


Export citation